MathSciNet Relay Station
MathSciNet bibliographic data
MR1185278 (94f:54077) 54H11 (22A05 54D30 54F45)
Dikranjan, Dikran Zero-dimensionality of some pseudocompact groups. Proc. Amer. Math. Soc. 120 (1994), no. 4, 1299–1308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement